It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

Lexapro question, please.


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 10-03-2018, 04:04 PM   #1
Mames96
(female)
 
Join Date: Oct 2018
Posts: 1
Mames96 HB User
Lexapro question, please.

Hi everybody. I started Lexapro 5 mg Sat. Today is Wed, and since yesterday I've had some shaking. More like inside shakiness, if I can explain it.
Will this to away as I get used to the medicine?
Is it normal?
Otherwise it's been ok.
Thanks all.
And I hope you have a great day!

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:54 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!